SHALLOW IMPURITIES IN HETEROJUNCTIONS


ELKAWNI M., TOMAK M.

JOURNAL OF PHYSICS AND CHEMISTRY OF SOLIDS, vol.53, no.2, pp.305-308, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 2
  • Publication Date: 1992
  • Doi Number: 10.1016/0022-3697(92)90060-q
  • Title of Journal : JOURNAL OF PHYSICS AND CHEMISTRY OF SOLIDS
  • Page Numbers: pp.305-308

Abstract

The shallow impurity states in Si/SiO2 and GaAs/Ga1-xAlxAs heterojunctions are studied variationally using an improved Fang-Howard trial wave function originally proposed for the Si/SiO2 system.